Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 12, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Feb 22, 2023, 2:01 PM CST for 6 counties in Illinois. It was in force for 59 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 22, 2023, 2:01 PM CST (20:01 UTC)
- Expired
- Feb 22, 2023, 3:00 PM CST
- In force
- 59 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bond County, IL, Clinton County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL, Washington County, IL
The radar
The St Louis radar (KLSX), 79 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 2:05 PM CST | TSTM WND DMG | 2 Wsw Centreville, IL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 WSW CENTREVILLE. PART OF ROOF PEELED OFF OF A WAREHOUSE NEAR GATEWAY GRIZZLIES STADIUM. FROM FACEBOOK POST WITH PICTURE OF DAMAGE. |
| Feb 22, 2:05 PM CST | TSTM WND DMG | 3 Ese New Design, IL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 ESE NEW DESIGN. LARGE TREE BLOWN DOWN. |
| Feb 22, 2:21 PM CST | TSTM WND GST 56 | Freeburg, IL | |
| Feb 22, 2:24 PM CST | TSTM WND GST 52 | Scott Afb, IL | MEASURED BY KBLV AWOS. |
| Feb 22, 2:28 PM CST | TSTM WND DMG | 3 Ese New Design, IL | LARGE TREE BLOWN DOWN. |
| Feb 22, 2:30 PM CST | TSTM WND DMG | Saint Jacob, IL | PICTURES RECEIVED OF TREES AND LIMBS DOWNED BY WINDS IN ST JACOB. TIME ESTIMATED. |
| Feb 22, 2:33 PM CST | TSTM WND DMG | Highland, IL | MULTIPLE ROAD SIGNS BLOWN OVER. |
| Feb 22, 2:36 PM CST | TSTM WND DMG | 1 Sse Highland, IL | LARGE LIMBS DOWN AND A POWER LINE DOWN. |
| Feb 22, 2:38 PM CST | TSTM WND DMG | 3 Nw Saint Rose, IL | TREE UPROOTED AND SIDING DAMAGE ON HOME. |
| Feb 22, 2:38 PM CST | TSTM WND GST 55 | Collinsville, IL | |
| Feb 22, 2:40 PM CST | TSTM WND DMG | 1 Nnw Saint Rose, IL | DAMAGE TO MACHINE SHED. |
| Feb 22, 2:41 PM CST | TSTM WND DMG | Saint Rose, IL | SHINGLES BLOWN OFF A HOME. SOME LARGE LIMBS DOWN. |
| Feb 22, 2:42 PM CST | TSTM WND DMG | 2 Wsw Jamestown, IL | DOWNED POWER POLES. |
| Feb 22, 2:44 PM CST | TSTM WND DMG | 1 Ssw Jamestown, IL | POWER LINES DOWN. |
| Feb 22, 2:45 PM CST | TSTM WND DMG | 1 W Breese, IL | TREE LIMBS DOWN. |
| Feb 22, 2:45 PM CST | TSTM WND DMG | Venedy, IL | LARGE TREE BLOWN DOWN. |
| Feb 22, 2:50 PM CST | TSTM WND GST 60 | 2 N Pocahontas, IL | SMALL LIMBS DOWN, SOME SIDING TORN OFF HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 22, 12:20 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 653 m²/s²
- 0-3 km storm-relative helicity
- 724 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
537
WUUS53 KLSX 222001
SVRLSX
ILC005-027-119-133-163-189-222100-
/O.NEW.KLSX.SV.W.0012.230222T2001Z-230222T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
201 PM CST Wed Feb 22 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Western Clinton County in south central Illinois...
Southwestern Bond County in south central Illinois...
Monroe County in southwestern Illinois...
Southeastern Madison County in southwestern Illinois...
Northwestern Washington County in south central Illinois...
St. Clair County in southwestern Illinois...
* Until 300 PM CST.
* At 200 PM CST, severe thunderstorms were located along a line
extending from Brooklyn to near Centreville to near Fountain,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
East St. Louis, Centreville, Washington Park, Madison, Fairmont
City and Alorton around 205 PM CST.
Belleville, Collinsville, Fairview Heights and Swansea around 210
PM CST.
Shiloh and Caseyville around 215 PM CST.
O'Fallon, Troy, Maryville, Lebanon, Scott AFB and Smithton around
220 PM CST.
Other locations in the path of these severe thunderstorms include
Freeburg, New Athens, Mascoutah, Trenton, St. Jacob, Aviston,
Highland, New Baden, St. Rose and New Memphis.
This includes the following highways...
Interstate 70 in Illinois between exits 24 and 36.
Interstate 64 in Illinois between exits 9 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois...and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois...and east central Missouri.
&&
LAT...LON 3841 8945 3822 8989 3822 9003 3818 9033
3821 9035 3864 9017 3886 8948 3874 8942
TIME...MOT...LOC 2000Z 246DEG 41KT 3864 9018 3853 9012 3833 9023
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM3 follow-up statements
041
WWUS53 KLSX 222023
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
223 PM CST Wed Feb 22 2023
ILC005-027-119-133-163-189-222100-
/O.CON.KLSX.SV.W.0012.000000T0000Z-230222T2100Z/
Clinton IL-Bond IL-Monroe IL-Madison IL-Washington IL-St. Clair IL-
223 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR WESTERN CLINTON AND SOUTHWESTERN BOND COUNTIES IN SOUTH CENTRAL
ILLINOIS...EAST CENTRAL MONROE AND SOUTHEASTERN MADISON COUNTIES IN
SOUTHWESTERN ILLINOIS...NORTHWESTERN WASHINGTON COUNTY IN SOUTH
CENTRAL ILLINOIS AND ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...
At 222 PM CST, severe thunderstorms were located along a line
extending from Troy to near Lebanon to Freeburg, moving northeast at
50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Jacob, Highland, New Baden, St. Rose, New Memphis, Trenton,
Albers, Pocahontas, Jamestown, Aviston, Germantown, Breese and
Beckemeyer.
This includes the following highways...
Interstate 70 in Illinois between exits 30 and 36.
Interstate 64 in Illinois between exits 12 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3841 8945 3822 8989 3822 9003 3821 9012
3847 9001 3869 9001 3886 8948 3874 8942
TIME...MOT...LOC 2022Z 242DEG 43KT 3874 8989 3863 8983 3843 8994
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM650
WWUS53 KLSX 222038
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
238 PM CST Wed Feb 22 2023
ILC133-222047-
/O.CAN.KLSX.SV.W.0012.000000T0000Z-230222T2100Z/
Monroe IL-
238 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONROE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois.
LAT...LON 3841 8945 3822 8989 3848 8983 3875 8981
3886 8948 3874 8942
TIME...MOT...LOC 2037Z 244DEG 46KT 3875 8963 3861 8968 3842 8972
$$
ILC005-027-119-163-189-222100-
/O.CON.KLSX.SV.W.0012.000000T0000Z-230222T2100Z/
Clinton IL-Bond IL-Madison IL-Washington IL-St. Clair IL-
238 PM CST Wed Feb 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR WESTERN CLINTON AND SOUTHWESTERN BOND COUNTIES IN SOUTH CENTRAL
ILLINOIS...SOUTHEASTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...
NORTHWESTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS AND EASTERN
ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...
At 237 PM CST, severe thunderstorms were located along a line
extending from near Highland to Trenton to near New Memphis, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Highland, Mascoutah, Breese, Lebanon, New Baden, Scott AFB, Trenton,
New Athens, Aviston, Okawville, St. Rose, Germantown, Albers, St.
Jacob, Beckemeyer, Pocahontas, New Memphis, Jamestown, St. Libory and
Pierron.
This includes the following highways...
Interstate 70 in Illinois between exits 30 and 36.
Interstate 64 in Illinois between exits 23 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3841 8945 3822 8989 3848 8983 3875 8981
3886 8948 3874 8942
TIME...MOT...LOC 2037Z 244DEG 46KT 3875 8963 3861 8968 3842 8972
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRM718
WWUS53 KLSX 222057
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
257 PM CST Wed Feb 22 2023
ILC005-027-119-163-189-222106-
/O.EXP.KLSX.SV.W.0012.000000T0000Z-230222T2100Z/
Clinton IL-Bond IL-Madison IL-Washington IL-St. Clair IL-
257 PM CST Wed Feb 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLINTON AND
SOUTHWESTERN BOND COUNTIES IN SOUTH CENTRAL ILLINOIS...SOUTHEASTERN
MADISON COUNTY IN SOUTHWESTERN ILLINOIS...NORTHWESTERN WASHINGTON
COUNTY IN SOUTH CENTRAL ILLINOIS AND EASTERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS WILL EXPIRE AT 300 PM CST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 600 PM CST for south central
and southwestern Illinois.
LAT...LON 3841 8945 3822 8989 3848 8983 3875 8981
3886 8948 3874 8942
TIME...MOT...LOC 2056Z 270DEG 41KT 3883 8939 3869 8944 3850 8948
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 11:31 AM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Feb 22, 11:31 AM CST, 2 hours 30 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1131 AM CST Wed Feb 22 2023 .SHORT TERM... (Through Late Thursday Afternoon) Issued at 350 AM CST Wed Feb 22 2023 At the surface as of 09z this morning, a warm front located along I- 70 continues to lift slowly northward with a second warm front lifting northward into southern MO. This second warm front is anticipated to also lift northward into the CWA this morning, merging with the first warm front as it becomes stationary near northeastern MO/west-central IL. A 50+kt southwesterly LLJ ascending over these warm fronts will continue to facilitate strong low-level WAA and moisture transport through the CWA. Where WAA and moisture transport have been maximized north of the warm fronts, a wave of elevated showers and thunderstorms developed earlier near northeastern MO/west-central IL, but has since lifted northeast. However, additional elevated showers and thunderstorms will be possible through mid-morning,especially along/north of the warm fronts, where low-level WAA will be strongest. Given MUCAPE of 500 to 1000 J/kg and mid-level lapse rates of 7 to 8 C/km, small to perhaps marginally severe hail will be possible with the deepest convection. As a mid-level shortwave trough ejects northeastward through the Southern Plains and Midwest today, another round of showers and thunderstorms is expected to develop along a Pacific front across OK and northern TX, then traverse the CWA between mid-morning and evening with the potential for thunderstorms to be strong to severe. In previous forecasts, there had been concerns on the amount of surface-based instability to be available to thunderstorms across the warm sector. But most recent short-term guidance trends are for relatively greater surface-based instability to be present, leading to less conditionality and an overall greater severe thunderstorm threat. Upstream observations early this morning show the warm sector to the south of the second warm front across the lower Mississippi River Valley characterized by temps around 70 F and dewpoints in the low- 60s F, even at this early hour. There is not much reason to believe that significant modifications would take place as the warm sector is advected northward into the CWA through the morning, with temps forecast to be around 70 F despite insolation heavily muted by abundant clouds and dewpoints in the upper 50s to around 60 F. Latest short-term model guidance indicate swaths of 250 to 500 J/kg SBCAPE could be supported, with the only exception of the NAMnest that still holds on to a low-level warm layer compensating SBCAPE. With strong wind shear in place, this low-CAPE type environment should be sufficient for at least a couple strong to severe thunderstorms. The current expectation is for convection to be organized into a QLCS with the potential for a couple supercells to be embedded in or develop just ahead of the QLCS. With 40 to 50-kt storm motion, around 50-kt 0-3 km wind shear, and 50+ kt flow only 3 kft above the surface; the main threat will be damaging winds. However, a couple brief weak tornadoes will be possible given strong low-level shear and the potential for QLCS mesovortex development. ELs are expected to be relatively low, so lightning could be limited even with severe convection. The threat for severe thunderstorms will be greatest from 10 am to 6 pm, sweeping from west to east. Showers and thunderstorms should quickly exit to the east this evening. An upper-level through is anticipated to pivot across the Central Plains tonight into Thursday morning, pushing a cold front eastward through the CWA during that time. With deep moisture tethered to today's mid-level shortwave trough, passage of the cold front will likely be dry with the main impacts anticipated to be the onset of low-level CAA and strong westerly surface winds with pronounced post-frontal pressure rises and gradient. Increasingly deep BL mixing facilitated by CAA and insolation after sunrise on Thursday will also contribute to occasional wind gusts of 30 to 40, primarily in central/northeastern MO and west-central IL from morning into early afternoon. In addition to the breezy conditions, temps will generally be falling 15 to 20 F through the day with high temps occurring during the morning. Pfahler .LONG TERM... (Thursday Night through Tuesday) Issued at 350 AM CST Wed Feb 22 2023 The post-frontal airmass will be most felt Thursday night into Friday with temps forecast to be below average. However, weak low- level WAA is expected to ensue by Friday evening. At upper levels, a very broad ridge will also become firmly established over the central and eastern CONUS. Low-level WAA and an equatorward upper- level jet streak entrance region could produce light precip across the CWA Friday night into Saturday morning. However, there is question to whether any precip would be measurable, given that moisture will not be particularly abundant and ascent will be very weak with neutral to slightly rising mid-level height tendencies. Thereafter and through the day Sunday, predominantly dry conditions are forecast with temps returning to above average by Sunday, thanks to bouts of WAA. Global model guidance are in consensus that the next opportunity for widespread precip will take place Sunday night into Monday as an upper-level trough, initially closed off near the Baja California coast, is ejected eastward and traverses the central CONUS. There are some disparities among model guidance pertaining to the exact timing and tilt of the trough, but there is agreement that the associated surface cyclone would track to the northwest of the CWA, favoring precip to fall as only rain. Northward Gulf of Mexico moisture return ahead of the trough and the potential for the trough to take on a negative tilt suggest thunderstorms will also be possible. Pfahler && .AVIATION... (For the 18z TAFs through 18z Thursday Afternoon) Issued at 1125 AM CST Wed Feb 22 2023 Main concern through mid afternoon is an approaching line of storms which should strengthen across east central and southeast Missouri over the next 1-3 hours. Most likely area for severe winds should be from the St. Louis metro terminals and points south and southeast. Maintained wind gusts in the metro terminals of 40 knots, but did delay things about an hour. In addition to the wind gusts with the line, look for a brief period of reduced visibility, to around 1SM or possibly even less. After convection moves off, west/southwest wind gusts of 20-25 knots should be common. Winds should slowly veer more to the northwest with time, and increase in speed Thursday morning. Highest gusts should be at KUIN early Thursday, with gusts around 30 knots. Gosselin && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Feb 22, 4:15 AM CST, 9 hours 46 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 415 AM CST Wed Feb 22 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231015- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 415 AM CST Wed Feb 22 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are likely today across the region. Some thunderstorms will be strong to severe from mid-morning to evening with damaging winds the primary threat. However, a couple brief, weak tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms Sunday night into early Monday morning in portions of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Pfahler
In the hours before
Local storm report, Feb 22, 8:28 AM CST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL BRUSSELS 38.95N 90.59W
02/22/2023 E0.70 INCH CALHOUN IL PUBLIC
&&
CKLocal storm report, Feb 22, 8:31 AM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL BRUSSELS 38.95N 90.59W
02/22/2023 E0.70 INCH CALHOUN IL PUBLIC
&&
CKLocal storm report, Feb 22, 8:35 AM CST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL 3 N DEER PLAIN 38.97N 90.54W
02/22/2023 E1.00 INCH JERSEY IL PUBLIC
HAIL THE SIZE OF THUMB NAILS, WITH SOME UP
TO SIZE OF QUARTER.
&&
CKLocal storm report, Feb 22, 1:15 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
115 PM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TSTM WND GST 1 SW WENTZVILLE 38.81N 90.87W
02/22/2023 E70 MPH ST. CHARLES MO TRAINED SPOTTER
YARD FURNITURE TOSSED.
&&
CARNEYLocal storm report, Feb 22, 1:48 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
148 PM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND GST 3 NNE ORCHARD FARMS 38.92N 90.43W
02/22/2023 M60 MPH ST. CHARLES MO ASOS
&&
PWLocal storm report, Feb 22, 1:58 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CST WED FEB 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM TSTM WND GST CRESTWOOD 38.56N 90.38W
02/22/2023 M54 MPH ST. LOUIS MO PUBLIC
&&
PWThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:41 AM CST | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 34 min |
| Feb 22, 12:41 PM CST | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 64 min |
| Feb 22, 1:53 PM CST | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 52 min |
| Feb 22, 1:57 PM CST | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison, Montgomery | 63 min |
| Feb 22, 2:26 PM CST | Severe Thunderstorm Warning | LSX | Randolph, Saint Clair, Washington | 64 min |
| Feb 22, 2:51 PM CST | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion, Washington | 54 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.